Home   /   Our Products   /   Aeknil 650 mg Paracetamol Tablets



Aeknil 650 mg Paracetamol Tablets

Therapeutic Pharmaceuticals

Akenil 650 is generally recommended for individuals with high body weight. It is highly effective in providing relief from pain and fever. Considered as cost effective alternative to paracetamol tablets, these are very powerful medicines and thus less tablets are needed for therapeutic effect.

Specifications :

Route of administration Oral route
Primary pack Alu-PV(D)C blister
Secondary pack 10 x 10's, 1000's jar

Application Sheet


Contains (ingredients per tablet) :

  • Paracetamol 650 mg

Uses :

  • Fevers
  • Pain associated with several clinical conditions

Dosage :

Adults and children aged 12 years and over :

  • 1 to 2 tablets (500 mg to1g) in every 4 to 6 hours
  • Maximum dosage of 4 g daily

Children of 6 to 11 years :

  • 250 mg to 500 mg in every 4 to 6 hours
  • Maximum daily dose of 60mg/kg is permissible of taken in doses of 10-15mg/kg throughout a 24 hour period

Administration :

  • Swallow the tablet whole with a glass of water

Warning :

  • Advised to keep out of reach of children
  • Not recommended for people allergic to paracetamol
  • It is advised to immediately contact health care provider in case the pain lasts for more than 10 days and redness or fever lasts for more than 3 days

Precautions :

  • Prescribed with care to patients with impaired kidney or liver function
  • No advised to administer other Paracetamol containing medicines concurrently

Looking for Product Name ?

x

Send SMS Enquiry

*Please Enter Requirment

*Please Enter valid Mobile Number

*Please Enter Proper Name